# SDR SWAA2022021056370

- Difficulty date: December 27, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN AFT WET AREA AFT LOWER PRESSURE SEAL; UPPER SEAL RETAINER HAS CORROSION STA 1016+16' LBL 13' ; / [01] REMOVED CORRODED SEAL RETAINER AT STA. 1016+16; LBL 13' ; PER REF 737 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1; [03] NEW SEAL RETAINER P/N 65-46823U21; TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00A0KZQ; [04] VERIFIED STEP 3
